RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1982, Volume 119(161), Number 2(10), Pages 204–224 (Mi msb2844)  

Recovering convex surfaces from the extrinsic curvature in Galilean space

A. Artykbaev


Abstract: In this paper the author considers the problem of the existence and uniqueness of a surface with given extrinsic curvature in three-dimensional Galilean space. A new approach to the definition of the extrinsic curvature of a convex surface is given.
Figures: 5.
Bibliography: 15 titles.

Full text: PDF file (1402 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1984, 47:1, 195–214

Bibliographic databases:

UDC: 513.8
MSC: Primary 53A35; Secondary 53C45
Received: 19.06.1981

Citation: A. Artykbaev, “Recovering convex surfaces from the extrinsic curvature in Galilean space”, Mat. Sb. (N.S.), 119(161):2(10) (1982), 204–224; Math. USSR-Sb., 47:1 (1984), 195–214

Citation in format AMSBIB
\Bibitem{Art82}
\by A.~Artykbaev
\paper Recovering convex surfaces from the extrinsic curvature in Galilean space
\jour Mat. Sb. (N.S.)
\yr 1982
\vol 119(161)
\issue 2(10)
\pages 204--224
\mathnet{http://mi.mathnet.ru/msb2844}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=675193}
\zmath{https://zbmath.org/?q=an:0525.53017|0508.53016}
\transl
\jour Math. USSR-Sb.
\yr 1984
\vol 47
\issue 1
\pages 195--214
\crossref{https://doi.org/10.1070/SM1984v047n01ABEH002637}


Linking options:
  • http://mi.mathnet.ru/eng/msb2844
  • http://mi.mathnet.ru/eng/msb/v161/i2/p204

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:279
    Full text:102
    References:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019